| Catalog Number |
46115-10 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a transpac® iv monitoring kit w/03 ml squeeze flush device, sampling port, 10 cc contamination sheath syringe and admin set.The customer reported that the arterial pressure tubing snapped apart in the middle of the tubing (not near the connection sites) immediately upon use at the hospital.There was patient involvement and no adverse event or human harm.This is the third of four reports.
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would led to the reported complaint.